MathSciNet Relay Station
MathSciNet bibliographic data
MR1348130 26D07 (26A51 26D15)
Dragomir, S. S.; Pečarić, J.; Persson, L. E. Some inequalities of Hadamard type. Soochow J. Math. 21 (1995), no. 3, 335–341.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement